# SDR ASAA11510732

- Difficulty date: November 30, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 10,614 hours, 3,216 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05162
- Condition: Defective
- Location: E&E Bay
- Part time: 3,928 hours, 1,250 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISENGAGED, WHEN RE-ENGAGE THEY DISCONNECT IN APPROX 5 -30 SECONDS AGAIN.  GROUNDED YES.  PERFORMED A/T CURRENT STATUS A/T THROTTLE SERVO TESTS W/NO DEFECTS.  RANG OUT WIRING AS REQUESTED BETWEEN FCC A ASM1 AND ASM 2.  NO DEFECTS FOUND.  REF MM 22 31 91 REPLACED ASM 1.  OPS CHK NML REF SAME MM CURRENT STATUS THROTTLE SERVO TESTS AND A/T TORQUE TEST ALL GOOD REF 22 31 00.
